# SDR ASOA20160620056HS

- Difficulty date: June 20, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N13538
- Make and model: Emb EMB-145LR
- Aircraft serial: 145527
- Aircraft time: 35,601 hours, 27,342 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 8152915
- Part serial: 5864
- Condition: Inoperative
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

THE CREW REPORTED A PACK 1 OVERLOAD ON EICAS, THE QRH WAS UNSUCCESSFUL AND THE MESSAGE REMAINED.  APPROXIMATELY 20 MINUTES LATER THE F/A REPORTED SMOKE IN THE CABIN WITH THE NR 1 PACKOFF.  THE CREW RAN THE CABIN SMOKE CHECKLIST AND TURNED OFF THE NR 2 PACK AND ALL SMOKE SOON DISSIPATED.  MAINTENANCE INSPECTED THE ACFT AND R & R THE PACK 1 OVERTEMP SWITCH, AND THE NR 2 ACM, OPS CHECK WERE PERFORMED WITH NO DEFECTS NOTED AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
